Back to Search Start Over

Existence Theorems for Variational Inequalities in Banach Spaces.

Authors :
Zeng, L. C.
Yao, J. C.
Source :
Journal of Optimization Theory & Applications. Feb2007, Vol. 132 Issue 2, p221-337. 17p.
Publication Year :
2007

Abstract

In this paper, by employing the notion of generalized projection operators and the well-known Fan's lemma, we establish some existence results for the variational inequality problem and the quasivariational inequality problem in reflexive, strictly convex, and smooth Banach spaces. We propose also an iterative method for approximate solutions of the variational inequality problem and we establish some convergence results for this iterative method. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00223239
Volume :
132
Issue :
2
Database :
Academic Search Index
Journal :
Journal of Optimization Theory & Applications
Publication Type :
Academic Journal
Accession number :
25927199
Full Text :
https://doi.org/10.1007/s10957-006-9139-z